Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 103, NWS Sioux Falls, SD

July 7, 2009Lyon County, Sioux County, Iowa; Lincoln County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 7, 2009, 7:51 PM CDT for Lyon County, Sioux County, Iowa; Lincoln County, South Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2009, 7:51 PM CDT (00:51 UTC)
Expired
Jul 7, 2009, 8:30 PM CDT
In force
39 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Lyon County, IA, Sioux County, IA, Lincoln County, SD

The radar

The Sioux Falls radar (KFSD), 48 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:52 PM CDTHAIL 1.51 S Hudson, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2009-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2009-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
2298 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 080051
SVRFSD
IAC119-167-SDC083-080130-
/O.NEW.KFSD.SV.W.0103.090708T0051Z-090708T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
751 PM CDT TUE JUL 7 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LYON COUNTY IN NORTHWEST IOWA
  NORTHERN SIOUX COUNTY IN NORTHWEST IOWA
  LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 830 PM CDT

* AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF INWOOD TO
  WORTHING...AND WERE MOVING SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INWOOD...CANTON AROUND 800 PM CDT...
  DOON AROUND 810 PM CDT...
  ROCK VALLEY...FAIRVIEW AROUND 820 PM CDT...
  NEWTON HILLS STATE PARK AROUND 825 PM CDT...
  HUDSON...HULL AROUND 830 PM CDT...

IN ADDITION...VERY HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4309 9598 4309 9664 4349 9691 4346 9632
TIME...MOT...LOC 0051Z 332DEG 16KT 4332 9639 4336 9675

$$

RSR
2 follow-up statements
000 
WWUS53 KFSD 080108
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
808 PM CDT TUE JUL 7 2009

IAC119-167-SDC083-080130-
/O.CON.KFSD.SV.W.0103.000000T0000Z-090708T0130Z/
LYON IA-SIOUX IA-LINCOLN SD-
808 PM CDT TUE JUL 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LINCOLN...NORTHERN SIOUX AND WESTERN LYON COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CANTON...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
INWOOD AND NEWTON HILLS STATE PARK AROUND 815 PM CDT...
FAIRVIEW AROUND 820 PM CDT...

IN ADDITION...MORE SEVERE STORMS WERE MOVING INTO NORTHWEST LINCOLN 
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4309 9598 4309 9664 4349 9691 4346 9632
TIME...MOT...LOC 0107Z 324DEG 13KT 4327 9651

$$

RSR
000 
WWUS53 KFSD 080130
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT TUE JUL 7 2009

IAC119-167-SDC083-080139-
/O.EXP.KFSD.SV.W.0103.000000T0000Z-090708T0130Z/
LYON IA-SIOUX IA-LINCOLN SD-
830 PM CDT TUE JUL 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN...NORTHERN SIOUX AND
WESTERN LYON COUNTIES EXPIRES AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE. HOWEVER...THUNDERSTORMS WILL CONTINUE TO 
BRING HEAVY RAIN AND SMALL HAIL IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4309 9598 4309 9664 4349 9691 4346 9632
TIME...MOT...LOC 0129Z 324DEG 13KT 4320 9645

$$

RSR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:10 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jul 7, 3:10 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
310 PM CDT TUE JUL 7 2009

.DISCUSSION...
WITH STORMS DEVELOPING WL KEEP THIS DISCUSSION BRIEF. S/W AND ASSOCD
CDFNT WL PUSH SEWD ACRS CWA TONIGHT. WUD EXPECT SCT TRW TO CONT TO
DEVELOP AHEAD OF THE FEATURE AND GRADUALLY END FROM NW TO SE DURING
NIGHT AS S/W PUSHES INTO NW IA AFTER 06Z. LOOKS LIKE BEST CHC FOR
TRW WL BE ACRS ERN CWA.

WL LINGER SMALL POPS OVR FAR SERN CWA EARLY WED MORN...AN AS FNT
STALLS JUST S OF MO RVR WL KEEP SMALL CHC OF TRW ALONG MO RVR WED
AFTN INTO EVE.

NEXT S/W AND ASSOCD CDFNT WL PUSH THRU CWA LATE WED NITE INTO THU
MORN AND WL KEEP CHC OF TRW GOING MAINLY AFTER 06Z THRU 18Z THU. CUD
SEE SVR WX WITH THIS FEATURE LATER WED NITE AS POT EXIST FOR COMPLEX
DEVELOPING OVR WRN HIGH PLAINS WED AFTN AND THEN SPREADING SEWD
DURING THE NIGHT.

PATTERN REMAINS UNSETTLED THRU EARLY NEXT WEKK WITH TIMING OF S/WS
DIFFICULT. WL GENLY LEAVE CWA DRY THU AFTN THRU FRI AFTN...BUT S/W
CUD TRIGGER A FEW TRW FRI NITE ACRS SRN CWA. THEN NEXT BEST CHC FOR
TRW WL BE MON AND MON NITE WITH NEXT SIG S/W. OVERALL TEMPS WL BE
CLOSE TO NORM THRU EARLY NEXT WEEK WITH SLIGHTLY COOLER TEMPS SAT.

&&
.AVIATION...
ISOLATED THUNDERSTORM ACTIVITY MAINLY OVER E CENTRAL SD AND SW MN TO
HAVE LITTLE IMPACT ON AVIATION THIS MORNING. GREATER IMPACT TO
AVIATION WILL BE LATE THIS AFTERNOON AND INTO THE EVENING...AS A
STATIONARY FRONT WILL AGAIN BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CNTRL SD
AROUND 21Z AND THEN MOVE SE ACROSS THE AREA THIS EVENING. ISOLATED
THUNDERSTORMS MAY ALSO DEVELOP IN VICINITY OF FRONT AFTER 21Z.
SEVERE THUNDERSTORMS WILL BE POSSIBLE...PRODUCING STRONG GUSTY WINDS
AND HAIL TO THE SIZE OF QUARTERS. VFR THROUGH THE TAF PERIOD...WITH
THE EXCEPTION OF THUNDERSTORMS.
/BT

&&

.FSD WATCHES/WARNINGS/ADVISORIES
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 7, 11:10 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1110 AM CDT TUE JUL 07 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1110 AM CDT TUE JUL 07 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A VIGOROUS DISTURBANCE IN THE MID LEVELS OF THE ATMOSPHERE WILL
MOVE THROUGH THE AREA LATE TODAY AND TONIGHT. THIS AFTERNOON INTO
EARLY EVENING...THERE IS A THREAT OF TORNADIC DEVELOPMENT
APPROACHING CENTRAL SOUTH DAKOTA WHERE A BOUNDARY EXISTS...AND
WHERE INITIAL DEVELOPMENT WILL LIKELY CONTAIN SUPERCELLS. THIS
INCLUDES AREAS FROM WESSINGTON SPRINGS TO HURON SOUTH DAKOTA. IN
ADDITION TO POSSIBLE TORNADIC DEVELOPMENT...SUPERCELLS IN THOSE
AREAS COULD PRODUCE WET MICROBURSTS WITH WINDS IN EXCESS OF 70
AND HAIL TO THE SIZE OF WALNUTS.

FURTHER TO THE EAST ACROSS SOUTHWEST MINNESOTA...ISOLATED
THUNDERSTORM MAY DEVELOP ALONG A STATIONARY BOUNDARY AFTER 4 PM.
THESE STORMS WOULD BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60
MPH...HAIL TO THE SIZE OF HALF DOLLARS...AND ISOLATED TORNADOES.
THESE STORMS WILL BE RELATIVELY SLOW MOVING...AND MAY BE ABLE TO
PRODUCE LOCALIZED FLASH FLOODING WITH STORMS THAT TRAIN OVER THE
SAME LOCATION.

AS THE EVENING PROGRESSES...IT IS ANTICIPATED THAT STORMS IN
CENTRAL SOUTH DAKOTA WILL EVOLVE INTO A THUNDERSTORM
COMPLEX...WHERE THE MAIN THREATS WOULD BE HAIL UP TO THE SIZE OF
QUARTERS AND THUNDERSTORM WINDS TO AROUND 60 MPH...AND LOCALLY
HEAVY RAIN.

FLOODING...
HEAVY RAINFALL AROUND JULY THIRD AND FOURTH...ALONG A NARROW AXIS
FROM MITCHELL TO CANTON SOUTH DAKOTA HAS PRODUCED SATURATED
GROUND. IF HEAVY RAIN DEVELOPS AGAIN THIS EVENING WITH A
THUNDERSTORM COMPLEX...THESE AREAS COULD EXPERIENCE FLASH
FLOODING IN FAVORED AREAS SUCH AS URBAN LOCATIONS...SMALL STREAMS
AND LOW AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE AGAIN POSSIBLE THROUGH THIS AREA WEDNESDAY AND
THURSDAY...WITH MOST OF THE ACTIVITY CONFINED TO LATE WEDNESDAY
NIGHT AND THURSDAY MORNING ALONG A SURFACE FRONT. IT IS
ANTICIPATED THAT MOST OF THE SEVERE ACTIVITY WILL STAY NORTH OF
THIS AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY AFTER 4PM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 7, 6:28 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
628 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             DELL RAPIDS             43.82N 96.71W
07/07/2009  E1.00 INCH       MINNEHAHA          SD   PUBLIC

&&

JM
Local storm report, Jul 7, 6:31 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
631 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FUNNEL CLOUD     2 WNW HERON LAKE        43.81N 95.36W
07/07/2009                   JACKSON            MN   TRAINED SPOTTER

&&

JM
Local storm report, Jul 7, 6:33 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
633 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             DELL RAPIDS             43.82N 96.71W
07/07/2009  E0.50 INCH       MINNEHAHA          SD   TRAINED SPOTTER

            HAIL TO THE DEPTH OF 2 INCHES.

&&

JM
Local storm report, Jul 7, 6:38 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             WINDOM                  43.87N 95.12W
07/07/2009  E0.25 INCH       COTTONWOOD         MN   AMATEUR RADIO

&&

JM
Local storm report, Jul 7, 6:40 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
640 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             WINDOM                  43.87N 95.12W
07/07/2009  E0.25 INCH       COTTONWOOD         MN   TRAINED SPOTTER

&&

JM
Local storm report, Jul 7, 7:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
706 PM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             SIOUX FALLS             43.54N 96.73W
07/07/2009  E1.50 INCH       MINNEHAHA          SD   EMERGENCY MNGR

            INTERSECTION OF I90 AND I229.

&&

CJANSEN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:02 PM CDTSevere Thunderstorm WarningFSDSioux43 min
Jul 7, 8:23 PM CDTSevere Thunderstorm WarningFSDClay, O'Brien52 min
Jul 7, 8:39 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux3 hr
Jul 7, 8:39 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay51 min
Jul 7, 8:44 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux46 min
Jul 7, 8:58 PM CDTSevere Thunderstorm WarningFSDSioux32 min
Jul 7, 9:10 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Plymouth3 hr
Jul 7, 9:53 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury37 min
Jul 7, 10:14 PM CDTFlash Flood WarningFSDIda, Woodbury3 hr
Jul 7, 10:22 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury38 min
Jul 8, 2:12 AM CDTFlash Flood WarningFSDPlymouth, Woodbury3 hr
Jul 7, 7:32 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury, Miner, Sanborn43 min
Jul 7, 7:56 PM CDTFlash Flood WarningFSDLincoln, Minnehaha2 hr
Jul 7, 7:57 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner33 min
Jul 7, 8:23 PM CDTTornado WarningFSDKingsbury, Miner, Sanborn29 min
Jul 7, 8:51 PM CDTTornado WarningFSDMiner24 min
Jul 7, 9:14 PM CDTSevere Thunderstorm WarningFSDBeadle, Miner, Sanborn46 min
Jul 7, 9:58 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, McCook, Miner, Sanborn47 min
Jul 7, 10:07 PM CDTFlash Flood WarningFSDClay, Yankton88 min
Jul 7, 10:49 PM CDTSevere Thunderstorm WarningFSDUnion41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.